Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 3, Pages 199-204

On a multi-channel queue with state dependent input flow and interruptions

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 May 1989; Revised 1 September 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with a multi-channel queueing system with a finite waiting room but without losses. The latter is achieved by a temporary interruption of the input flow activity until the waiting room is ready to place a new customer. In addition, the input flow on its “busy period” is non-recurrent: It is state dependent and may be controlled over relevant times of decision making. A similar model without interruptions (i.e. with losses) was earlier studied by the author, where in particular, major probability characteristics of the queueing process in equilibrium were obtained. Now the author derives a simple explicit relation between the two models allowing the given queue to inherit the results previously obtained. New techniques for semi-regenerative processes are used.